Advanced search
1 file | 3.30 MB Add to list

Exponentially fitted methods for solving time fractional nonlinear reaction-diffusion equation

Author
Organization
Keywords
FINITE DIFFERENCE/SPECTRAL APPROXIMATIONS, NUMERICAL-SOLUTION, SCHRODINGER-EQUATION, SPLINE METHODS, ORDER, SIMULATION, STABILITY, SCHEMES, ACCURACY, Exponential fitting, Parameter selection, Distributed order time, fractional, Time fractional reaction-diffusion equations, Stability, analysis, Convergence analysis

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 3.30 MB

Citation

Please use this url to cite or link to this publication:

MLA
Zahra, WK, MA Nasr, and Marnix Van Daele. “Exponentially Fitted Methods for Solving Time Fractional Nonlinear Reaction-diffusion Equation.” APPLIED MATHEMATICS AND COMPUTATION 358 (2019): 468–490. Print.
APA
Zahra, W., Nasr, M., & Van Daele, M. (2019). Exponentially fitted methods for solving time fractional nonlinear reaction-diffusion equation. APPLIED MATHEMATICS AND COMPUTATION, 358, 468–490.
Chicago author-date
Zahra, WK, MA Nasr, and Marnix Van Daele. 2019. “Exponentially Fitted Methods for Solving Time Fractional Nonlinear Reaction-diffusion Equation.” Applied Mathematics and Computation 358: 468–490.
Chicago author-date (all authors)
Zahra, WK, MA Nasr, and Marnix Van Daele. 2019. “Exponentially Fitted Methods for Solving Time Fractional Nonlinear Reaction-diffusion Equation.” Applied Mathematics and Computation 358: 468–490.
Vancouver
1.
Zahra W, Nasr M, Van Daele M. Exponentially fitted methods for solving time fractional nonlinear reaction-diffusion equation. APPLIED MATHEMATICS AND COMPUTATION. 2019;358:468–90.
IEEE
[1]
W. Zahra, M. Nasr, and M. Van Daele, “Exponentially fitted methods for solving time fractional nonlinear reaction-diffusion equation,” APPLIED MATHEMATICS AND COMPUTATION, vol. 358, pp. 468–490, 2019.
@article{8618007,
  author       = {Zahra, WK and Nasr, MA and Van Daele, Marnix},
  issn         = {0096-3003},
  journal      = {APPLIED MATHEMATICS AND COMPUTATION},
  keywords     = {FINITE DIFFERENCE/SPECTRAL APPROXIMATIONS,NUMERICAL-SOLUTION,SCHRODINGER-EQUATION,SPLINE METHODS,ORDER,SIMULATION,STABILITY,SCHEMES,ACCURACY,Exponential fitting,Parameter selection,Distributed order time,fractional,Time fractional reaction-diffusion equations,Stability,analysis,Convergence analysis},
  language     = {eng},
  pages        = {468--490},
  title        = {Exponentially fitted methods for solving time fractional nonlinear reaction-diffusion equation},
  url          = {http://dx.doi.org/10.1016/j.amc.2019.04.019},
  volume       = {358},
  year         = {2019},
}

Altmetric
View in Altmetric
Web of Science
Times cited: